Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

On the oscillation of differential equations in frame of generalized proportional fractional derivatives

1 Department of General Education, Faculty of Science and Health Technology, Navamindradhiraj University, Bangkok 10300, Thailand
2 Department of Mathematics and General Sciences, Prince Sultan University, 11586 Riyadh, Saudi Arabia
3 Department of Mathematics, Faculty of Science, Burapha University, Chonburi 20131, Thailand

Special Issues: 2nd International Conference on Mathematical Modeling, Applied Analysis and Computation (ICMMAAC-19), August 8–10, 2019, JECRC University, Jaipur, India

In this paper, sufficient conditions are established for the oscillation of all solutions of generalized proportional fractional differential equations of the form \begin{equation*} \left\{ \begin{array}{l} {_{a}D}^{\alpha, \rho}x(t) + \xi_1(t,x(t)) = \mu(t) + \xi_2(t,x(t)),\quad t>a \ge 0,\\[0.3cm] \lim_{t\to a^{+}} {_{a}I}^{j-\alpha, \rho}x(t) = b_j,\quad j=1,2,\ldots,n, \end{array} \right. \end{equation*}where $n = \lceil \alpha \rceil$, ${_{a}D}^{\alpha, \rho}$ is the generalized proportional fractional derivative operator of order $\alpha\in \mathbb{C}$, $Re(\alpha)\ge 0$, $0<\rho\le 1$ in the Riemann-Liouville setting and ${_{a}I}^{\alpha, \rho}$ is the generalized proportional fractional integral operator. The results are also obtained for the generalized proportional fractional differential equations in the Caputo setting. Numerical examples are provided to illustrate the applicability of the main results.
  Figure/Table
  Supplementary
  Article Metrics

Keywords proportional fractional integral; proportional fractional derivative; proportional fractional operator; fractional differential equation; oscillation theory

Citation: Weerawat Sudsutad, Jehad Alzabut, Chutarat Tearnbucha, Chatthai Thaiprayoon. On the oscillation of differential equations in frame of generalized proportional fractional derivatives. AIMS Mathematics, 2020, 5(2): 856-871. doi: 10.3934/math.2020058

References

  • 1. K. S. Miller, B. Ross, An Introduction to the Fractional Calculus and Differential Equations, Wiley, New York, 1993.
  • 2. I. Podlubny, Fractional Differential Equations, Acedemic Press, San Diego, 1999.
  • 3. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000.
  • 4. A. A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier Science B.V., Amsterdam, 2006.
  • 5. V. Lakshmikanthan, S. Leela, J. V. Devi, Theory of Fractional Dynamic Systems, Cambridge Academic Publishers, Cambridge, 2009.
  • 6. F. Jarad, T. Abdeljawad, J. Alzabut, Generalized fractional derivatives generated by a class of local proportional derivatives, Eur. Phys. J. Spec. Top., 226 (2017), 3457-3471.    
  • 7. D. R. Anderson, D. J. Ulness, Newly defined conformable derivatives, Adv. Dyn. Syst. Appl. 10 (2015), 109-137.
  • 8. D. R. Anderson, Second-order self-adjoint differential equations using a proportional-derivative controller, Commun. Appl. Nonlinear Anal., 24 (2017), 17-48.
  • 9. T. Abdeljawad, On conformable fractional calculus, J. Comput. Appl. Math., 279 (2013), 57-66.
  • 10. R. Khalil, M. Al Horani, A.Yousef, et al. A new Definition Of Fractional Derivative, J. Comput. Appl. Math., 264 (2014), 65-70.    
  • 11. J. Alzabut, T. Abdeljawad, F. Jarad, et al. A Gronwall inequality via the generalized proportional fractional derivative with applications, J. Inequal. Appl., 2019 (2019), 101.
  • 12. T. Abdeljawad, F. Jarad, S. Mallak, et al. Lyapunov type inequalities via fractional proportional derivatives and application on the free zero disc of Kilbas-Saigo generalized Mittag-Leffler functions, Eur. Phys. J. Plus, 134 (2019), 247.
  • 13. J. Alzabut, W. Sudsutad, Z. Kayar, et al. A new Gronwall-Bellman inequality in a frame of generalized proportional fractional proportional derivative, Mathematics, 7 (2019), 747.
  • 14. N. Sene, J. F. Gómez Aguilar, Fractional mass-spring-damper system described by generalized fractional order derivatives, Fractal Fract., 3 (2019), 39.
  • 15. A. Fleitas, J. F. Gómez Aguilar, J. E. Nápoles Valdés, et al. Analysis of the local Drude model involving the generalized fractional derivative, Optik, 193 (2019), 163008.
  • 16. N. Sene, J. F. Gómez Aguilar, Analytical solutions of electrical circuits considering certain generalized fractional derivatives, Eur. Phys. J. Plus, 134 (2019), 260.
  • 17. S. R. Grace, R. P. Agarwal, P. J. Y. Wong, et al. On the oscillation of fractional differential equations, Fract. Calc. Appl. Anal., 15 (2012), 222-231.
  • 18. D. X. Chen, P. X. Qu, Y. H. Lan, Forced oscillation of certain fractional differential equations, Adv. Differ. Equ., 2013 (2013), 125.
  • 19. J. Alzabut, T. Abdeljawad, Sufficient conditions for the oscillation of nonlinear fractional difference equations, J. Fract. Calc. Appl., 5 (2014), 177-178.
  • 20. B. Abdalla, K. Abodayeh, T. Abdeljawad, et al. New oscillation criteria for forced nonlinear fractional difference equations, Vietnam J. Math., 45 (2017), 609-618.    
  • 21. J. Yang, A. Liu, T. Liu, Forced oscillation of nonlinear fractional differential equations with damping term, Adv. Differ. Equ., 2015 (2015), 1.
  • 22. E. Tunc, O. Tunc, On the oscillation of a class of damped fractional difference equations, Miskolc Math. Notes, 17 (2016), 647-656.    
  • 23. B. Abdalla, On the oscillation of q-fractional differential equations, Adv. Differ. Equ., 2017 (2017), 254.
  • 24. B. Abdalla, Oscillation of differential equations in the frame of nonlocal fractional derivatives generated by conformable derivatives, Adv. Differ. Equ., 2018 (2018), 107.
  • 25. B. Abdalla, J. Alzabut, T. Abdeljawad, On the oscillation of higher order fractional difference equations with mixed nonlinearities, Hacettepe J. Math. Stat., 47 (2018), 207-217.
  • 26. J. Alzabut, T. Abdeljawad, H. Aleabaiah, Oscillation criteria for forced and damped nable fractional difference equations, J. Comput. Anal. Appl., 24 (2018), 1387-1394.
  • 27. S. L. Marian, M. R. Sagayaraj, A. G. M. Selvam, et al. Oscillation of caputo like discrete fractional equations, Int. J. Pure Appl. Math., 89 (2013), 667-677.
  • 28. A. Kilicman, V. Sadhasivamy, M. Deepaz, et al. Oscillatory behavior of three dimensional α-fractional delay differential systems, Symmetry, 10 (2018), 769.
  • 29. J. Shao, Z. Zheng, F. Meng, Oscillation criteria for fractional differential equations with mixed nonlinearlities, Adv. Differ. Equ., 2013 (2013), 323.
  • 30. Q. H. Feng, F. W. Meng, Oscillation of solutions to nonlinear forced fractional differential equations, Electron. J. Differ. Equ., 2013 (2013), 169.
  • 31. Z. I. Han, Y. G. Zhao, Y. Sun, et al. Oscillation for a class of fractional differential equation, Discrete Dyn. Nat. Soc., 2013 (2013), 390282.
  • 32. D. Dawei, Z. Xiaoyun, C. Jinde, et al. Bifurcation control of complex networks model via PD controller, Neurocomputing, 175 (2016), 1-9.    
  • 33. G. H. Hardy, J. E. Littlewood, G. Polya, Inequalities, 2 Eds., Cambridge University Press, Cambridge, 1988.

 

This article has been cited by

  • 1. Jehad Alzabut, James Viji, Velu Muthulakshmi, Weerawat Sudsutad, Oscillatory Behavior of a Type of Generalized Proportional Fractional Differential Equations with Forcing and Damping Terms, Mathematics, 2020, 8, 6, 1037, 10.3390/math8061037

Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved